# SDR A6WA201441122

- Difficulty date: January 1, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR 4A H STAB CLOSING RIB 601R-55-11-462.  REPAIR IAW REO 601R-55-11-477 DATED 12-27-13.
